# SDR SWIA202162197

- Difficulty date: September 11, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER C-DUCT - OB NYLON SLIDER ATTACH FASTENER HOLES FOUND TO BE ELONGATED   (C-CHECK RO 11/04/2021)   REPAIRED RH UPPER THRUST REVERSER LATCH BEAM REF REO 690-54-22-028 REV B 2021-10-18 STEPS 1-19. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
